# SDR SWAA022487

- Difficulty date: October 19, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 53,040 hours, 44,113 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT KEEL BEAM LEG CRACKED AND CORRODED AT STR 27R, BS 727 PLUS 9 AND BS 727 PLUS 15.  REPAIRED KEEL BEAM PER SWA EA.
